On the generalized class of estimators for estimation of finite population mean in the presence of non-response problem
Keywords:
Biased estimators, incomplete information, linear regression estimator, simulation, efficacyAbstract
This work considers a generalized class of biased estimators for the estimation of the unknown population mean of the variable of interest accompanying the issue of non-response in the study and in the auxiliary variables. The asymptotic bias and the asymptotic variance of the suggested class are acquired, up to the first degree of approximation and, compared with the linear regression estimator. The efficiency of the suggested estimators while comparing with the linear regression estimator and some other existing estimators are studied regarding percent relative efficiency (PRE). Furthermore, a simulation study also affirms the excellence of the considered class of estimators.
Downloads
Download data is not yet available.
Downloads
Published
2020-06-30
Issue
Section
Regular
How to Cite
On the generalized class of estimators for estimation of finite population mean in the presence of non-response problem. (2020). Journal of Prime Research in Mathematics, 16(1), 52 – 63. https://jprm.sms.edu.pk/index.php/jprm/article/view/153